The Geometry of Regular Trees with the Faber-Krahn Property

Leydold, Josef (1998) The Geometry of Regular Trees with the Faber-Krahn Property. Preprint Series / Department of Applied Statistics and Data Processing, 24. Department of Statistics and Mathematics, Abt. f. Angewandte Statistik u. Datenverarbeitung, WU Vienna University of Economics and Business, Vienna.

[img]
Preview
PDF
document.pdf

Download (287kB)

Abstract

In this paper we prove a Faber-Krahn-type inequality for regular trees and give a complete characterization of extremal trees. It extends a former result of the author. The main tools are rearrangements and perturbation of regular trees. (author's abstract)

Item Type: Paper
Additional Information: published in: Discrete Mathematics 245(1-3), pp. 155-172, 2002
Keywords: regular tree / graph Laplacian / Dirichlet eigenvalue problem / Faber-Krahn inequality / first eigenvalue / eigenfunction / rearrangment
Classification Codes: MSC 58-99, MSC 05C99
Divisions: Departments > Finance, Accounting and Statistics > Statistics and Mathematics
Depositing User: Repository Administrator
Date Deposited: 10 Jul 2006 11:24
Last Modified: 22 Oct 2019 00:41
URI: https://epub.wu.ac.at/id/eprint/416

Actions

View Item View Item

Downloads

Downloads per month over past year

View more statistics